If you can show us photos of your full face before and after the treatments both smiling and not smiling that will help us evaluate your concerns. In any event, your concerns appear to be secondary to the Dysport and, therefore, they will resolve as its effect diminishes.
Please post photos for further evaluation. Unfortunately it sounds like too many units were placed in the inappropriate locations making it change your smile. I suggest seeing a cosmetic dermatologist with experience. You should have improvement in 3 months as this will take time to resolve. Best, Dr. Emer
Lasers do not do this. Please consider posting photos of your face at rest and smiling. That would help us be a bit more definitive. Unfortunately this facial weakness can last for months. In my opinion, this puts your surgeon in the goofball category. If you need a second opinion, that is very reasonable. Time will definitely make the difference here but seeing someone you are confident with is invaluable.
It sounds like your dysport hit the risorius muscle, perhaps the injection in the region of the lower crows feet. It will gradually wear off.
Lisa Vuich, MD
Thank you for your question. Sounds like your results are very nice. The fact Dysport spreads more than Botox has been debunked. New studies showed that the only factor in deciding the spread of Botox or disport, is the dilution of the product, or how much water it was mixed with. Considering this, as long as your smile is symmetric, the results you are feeling my just be the effect of tightening caused by CO2 laser, combined with relaxation of the Obicaris muscle, the muscle responsible for creating crows feet when you smile. Referr to before and after pictures for more precision. Best of luck!
Make sure your smile is equal.
Dysport spreads more than Botox and it is possible that the Dysport spread deeper down to your Zygomaticus muscles that help you smile.